# SDR SWAA2023012593696

- Difficulty date: January 21, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,139 hours, 34,709 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Condition: Out Of Adjust
- Location: Seat 12c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 12C TRAY TABLE WILL NOT STAY UP & PAX UNIT LIGHT FIXTURE MOVES.<[01] ADJUSTED TRAY TABLE @ 12C PER SIP. 12C READING LIGHT ASSEMBLY FOUND TO BE SECURE; FOUND 12C AIR OUTLET TO BE DAMAGED AND LOOSE. R&R 12C PSU AIR OUTLET PER AMM 21-24-04.
